# SDR AALA201801249004

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 21,844 hours, 8,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARMING HANDLE IS LOOSE. SECURED THE HANDLE. TESTED OK IAW 52-20.
